Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vertigo causing weakness in the legs, double vision. History of stroke causing weakness on one side. Could they be related?

i have vertigo and it has given me weakness in my legs stop when i walk as well as dizzyness double vision ect i also had a stroke in 1997 which left my rightside weak cud this b a connection???? my doctor has given me vertigo tablets to take 3times a day and sent a request 4 neurology appointment in the mean time i carnt walk much and cud take a few months to get
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Strokes involving the posterior circulation can cause vertigo, imbalance while walking and double vision. In most cases the symptoms slowly improve/resolve. A few may have residual symptoms.

If your symptoms are recent in onset and not since 1997, you need to be evaluated for fresh stroke. Getting the scans repeated is warranted.

Hope this answers your query.

Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor